# SDR 110407N420CS1

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525
- Aircraft serial: 525B0115
- Aircraft time: 851 hours, 609 cycles
- Engine: Wilint FJ441A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW NOTICED NO RT GEAR DOWN INDICATION.  CREW FOLLOWED EMERGENCY PROCEDURES, BLEW GEAR DOWN AND DECLARED AN EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT . MAINTENANCE PERSONNEL FOUND CAUSE TO BE BURNED OUT BULB. BULB REPLACED, SYSTEM OPS CHECKED GOOD AIRCRAFT RETURNED TO SERVICE.
